It is currently Fri Aug 18, 2017 6:50 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 10 posts ] 
Author Message
 Post subject: sleep disturbances
PostPosted: Mon Jul 20, 2009 2:25 am 
Offline
Average Poster
Average Poster

Joined: Thu Jun 25, 2009 8:25 am
Posts: 6
I've been on Suboxone for almost 3 weeks now(4mg twice a day). Since I started taking it I've had trouble falling asleep. If I do fall asleep, sometimes I wake up just 20-30 minutes later and then can't go back to sleep and this happens several times some nights. I used to sleep heavily for several hours a night, now I'm lucky if I can sleep 4 hours a night. Then I find myself dozing off at times thru the day. My dreams and very vivid and I wake up easily while or after dreaming. Last night I woke up and was standing in the middle of the floor in my bedroom, I had been sleepwalking! I've never done this before. It kind of scared me. I know sleep disturbances is listed as a sideeffect for Suboxone but I can't find anything specific on sleepwalking. Has anyone else had the sideeffect of sleepwalking? Please share your experience.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Jul 20, 2009 8:27 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Dec 30, 2008 8:48 pm
Posts: 415
Location: Ohio
Quote:
I've been on Suboxone for almost 3 weeks now(4mg twice a day). Since I started taking it I've had trouble falling asleep. If I do fall asleep, sometimes I wake up just 20-30 minutes later and then can't go back to sleep and this happens several times some nights. I used to sleep heavily for several hours a night, now I'm lucky if I can sleep 4 hours a night. Then I find myself dozing off at times thru the day. My dreams and very vivid and I wake up easily while or after dreaming. Last night I woke up and was standing in the middle of the floor in my bedroom, I had been sleepwalking! I've never done this before. It kind of scared me. I know sleep disturbances is listed as a sideeffect for Suboxone but I can't find anything specific on sleepwalking. Has anyone else had the sideeffect of sleepwalking? Please share your experience.



I still have issues with sleep IF I take my Sub too late in the evening. Since it has been three weeks for you, you may want to consider taking all 8mg in the AM to help alleviate the sleeping issues.It will not affect you in any way whether you take it all together or split the dose, unless it is because of a pain issue.
I would wake up alot and find myself sitting on the edge of my bed smoking cigarettes, and I would drop them often leaving burn holes all over the place.It was very dangerous, but I have found that taking my Sub before noon stops this from happening.

_________________
"It is never too late to be what you might have been!" - George Eliot


Top
 Profile  
 
 Post subject:
PostPosted: Mon Jul 20, 2009 2:05 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Apr 27, 2009 12:47 am
Posts: 1496
I second what Shelwoy said - take your whole dose in the morning. If you really can't do that for some reason, take 6mg in the am and then another 2mg in the afternoon - not the evening.

_________________
You can't stop the waves, but you can learn to surf.

-Jack Kornfield


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Wed Jul 22, 2009 3:15 am 
Offline
Average Poster
Average Poster

Joined: Thu Jun 25, 2009 8:25 am
Posts: 6
Sorry, I made a mistake in my original post- I take 8mg twice a day, not 4mg. I've been taking my doses at 6am/6pm. My sleep has been better the last few nights. I've been getting up as early as I can in the mornings, at least by 8am, and not taking naps. I've not been as sleepy thru the day or dozing off as much as I had. Still haven't been able to go to sleep real early at night but at least by 230am. I forgot to mention I drink a lot of caffeine thru the day. I've cut that out after 6pm and I think that has helped. I've had no more sleepwalking episodes. Thanks for your replies!


Top
 Profile  
 
 Post subject: group1 reply
PostPosted: Thu Jul 30, 2009 5:43 pm 
Offline
New Poster
New Poster

Joined: Thu Jul 30, 2009 5:32 pm
Posts: 1
:) Of the many discussions and stories in group, one member of our group has had similar issues. Her advice was to take the second dose earlier and the symptoms improved.


Top
 Profile  
 
 Post subject:
PostPosted: Sun Oct 04, 2009 11:15 pm 
Offline
Average Poster
Average Poster

Joined: Wed Sep 16, 2009 10:11 pm
Posts: 8
Read yourself to sleep. read harry potter, find the first book of the sereies it sounds silly but im 21 and its the best books ive ever read. reading might help?


Top
 Profile  
 
 Post subject:
PostPosted: Mon Sep 20, 2010 2:24 pm 
Offline
New Poster
New Poster

Joined: Mon Sep 20, 2010 1:44 pm
Posts: 3
It is very useful and interesting for everyone. Some sleep disorders are serious enough to interfere with normal functioning.Sleep physical, mental and emotional can occur for many reasons, internal or external influences. In my opinion, I think that sleep disturbances can be induced by sleep medications or other drugs.

_________________
Buy Phentermine Without Prescription


Top
 Profile  
 
 Post subject:
PostPosted: Thu Sep 23, 2010 5:30 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Wed Sep 22, 2010 7:30 pm
Posts: 68
Location: Portland OR
Hi mj!

I thought I would share with you, my experience.

Please keep in mind I am only (not only....ALREADY!!) day 7! I take 24 MG of suboxone a day.


Last night was the first night I slept more than 2 hours at once. It was AMAZING. I did have to take 3 50mg trazadone but at least I slept!

Last thursday was my first day clean and takin subs. I also had a high fever with a kidney infection. ALL I WANTED TO DOOOOOO was sleep! However...no matter what I took to help with sleep, I could not. I tossed and turned. I dont even think I slept long enough to dream.

Tuesday night I got a hot stone massage and was sent home with lavendar oil satchet to help relax me. I thought for sure I would sleep. But no!

I try and take my last sub around 3pm because they make me feel energetic and I wondered if they are the reason I have not slept much OR just my body not used to me nodding off all the time.

Well, I hope it gets better.

_________________
*MissHNOMO*


Top
 Profile  
 
 Post subject: Re: sleep disturbances
PostPosted: Tue Apr 22, 2014 7:36 pm 
Offline
New Poster
New Poster

Joined: Tue Apr 22, 2014 7:17 pm
Posts: 2
YES!!! THAT'S EXACTLY WHAT I'VE BEEN GOING THROUGH! SLEEPWALKING! I have told my doctor but she said that shouldn't happen because she's never heard of it... Well... I felt like yelling "you've just heard it!". It all started when I started Suboxone many, many months ago. I brought it up to my support group and two others came forward and said the SAME THING! I DON'T KNOW WHAT TO DO... LIVE WITH IT AND THE BRUISES I GET FROM FALLING?? What do I do? I already take my one dose first thing in the morning. I'm on 8mg.


Top
 Profile  
 
   
 Post subject: Re: sleep disturbances
PostPosted: Mon May 05, 2014 7:09 am 
Offline
Super Poster
Super Poster

Joined: Thu Dec 12, 2013 6:13 pm
Posts: 100
Has anyone's sleep gotten better? I'm having anxiety about not sleeping. I only lasted three days last time on subs from insomnia. I inducted again yesterday and of course no sleep last night even though I felt like all I wanted to do was sleep. Just never came :(


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 10 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group